... contrception pill, from the second day on Duromine, I have started to have unregular periods, for a day or two and than it is gone then again for a few days then nothing, can this be a side effect?
Hello maribotha. I'm not a doctor but I believe it can possibly be a side effect. You are not the first person to mention that your cycle is not regular. Best I might suggest is you stop the drug, give your system some time to readjust itself, and see how it goes. Or sit down with your doctor and explain whats been happening, and see what she/he might be an option. Good health and wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2011 • 1 answer
Updated 8 Mar 2013 • 1 answer
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Updated 26 Feb 2014 • 2 answers
Updated 24 Mar 2014 • 1 answer
Updated 2 Jan 2017 • 1 answer